MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CNC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CNC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Codes No Display/Image (1183); Decrease in Pressure (1490); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device performed a restart during use on a patient on the (b)(6) 2025.There were no patient health consequences reported.The affected device was removed from patient use.
 
Additional Manufacturer Narrative
The investigation was started; the results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The log file of the affected device was made available and analyzed.The log file shows a communication issue between the cockpit and the ventilation unit on (b)(6) 2025.A malfunction of the cockpit due to a faulty solid-state disk (ssd) was identified as root cause.A restart of the device (ventilation unit) could not be confirmed.The ventilation was not affected by the malfunction of the cockpit and was continued as set until the device was turned off by the user via the rocker switch.The ssd of the device must be replaced.As a safety feature of the system, the safety software analyzes and verifies proper function of the device.If the safety software detects a deviation regarding the cockpit infinity c500, a warm start of the cockpit will be triggered to reset the micro processing system to a specified state.If the hard disk is not accessible during the restart, the boot process of the cockpit cannot be completed.A corresponding error message is displayed, and the acoustic auxiliary alarm is activated after 45 seconds at the latest.The ventilation is not affected by a cockpit malfunction and will be continued as set.Safety relevant ventilation parameters are displayed on the oled-display of the ventilator.In the current event, the device reacted as specified to a malfunction of the cockpit; the auxiliary alarm was activated, and ventilation was continued.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the device performed a restart during use on a patient on (b)(6) 2025.There were no patient health consequences reported.The affected device was removed from patient use.

Brand Name
INFINITY ACS WORKSTATION CNC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22026004
Report Number9611500-2025-00250
Device Sequence Number13108976
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)181128(93)8417400-17
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown